Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUsing Gröbner bases to reason about geometry problems
Author(s) Deepak Kapur
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume2
Number4
Pages399-408
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1986
MonthDecember
Edition0
Translation No
Refereed No
Webmaster